# SDR RAIA201701190001

- Difficulty date: January 19, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 37,421 hours, 21,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY DOOR FLOOD LIGHT NR 21 INOP. R&R LT EMERGENCY DOOR FLOOD LIGHT NR 21 BULB, OPS CHECK GOOD.
